# SDR SWIA200922485

- Difficulty date: August 30, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N806SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15070
- Aircraft time: 8,333 hours, 4,762 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Unknown
- Condition: Arced
- Location: Electrical Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ARCING DAMAGE ON ACPC TERMINALS FOR GTC NR 1.  (SVC CHECK)  REPLACED ACPC.
